Couldn't find what you looking for?

TRY OUR SEARCH!

i have a few questions i wish someone could help me out wiht, my mother has been on 2 60mg capsels for at least 2 months now, i think she only has left the house when she needs to go to the store since, she used to be active, now she lays in bed all day, she has fiber mialgea as well as hepatitis c. the side effects are getting horribly worse day by day she becomes more depressed thinking the worlds out to get her, im 20 years old shes 50 ive been supporting her and my dad for over a year now, due to the drug shes completly disabled. does anyone have any certain list of side effects not listed on the site that i might need to look for? does anyone have a lawyer that i can speak with about possibly a lawsuit?

Loading...

I am 19, and been struggling with some things. I was put on cymbalta last year and it went absolutely awful. Like your mother, I became lethargic and did not want to do anything. I was going deeper and deeper into depression. I even talked to my doctor about it and they would not take me off of it. I almost jumped off the 4th floor in one of my school buildings, but has security called on me. My doctor wouldn't listen and take me off, so I took myself off of it, and after a short period I normalized to a degree. I fired the doctor. You need to seriously watch your mother for any worsening signs, and in fact need to alert her doctors if you have not already. If you have told the doctors about what is going on and they are not listening, you need to find another doctor who will listen and safely take your mom off the medication. Based on my experience with the medication, your mom is in pretty serious condition and needs help right away and probably will need to be off the cymbalta as soon as possible. Your mother is very lucky to have you around to watch and care for her. I do not know a lawyer's name to give you, but if the docs r not listening to you even after expression your concern, I would def go to a different doc as well as finding a lawyer to see if you have a case. i am in that process now. Good luck and let me know what is going on with the symptoms and how things work out for you all.
Reply

Loading...

Dyllan wrote:

just give spirit and motivation to your mother. also pat her shoulder and say how much you love her. and for your help

 ***this post is edited by
moderator *** *** web addresses not allowed*** 




i think you should take action now. god bless you and your mother. thanks
Reply

Loading...

My wife went on Cymbalta due to chronic pain following surgery and radiation treatment for breast cancer.  She had reactions to dextromethorphan (DM) which were just plain NUTS.  Hallucinations, falling, injuries, etc.  We finally figured out the problem and got all the DM out of the house.  Her doctor upped her cymbalta dose a few months later, and again it made her NUTS.  Hallucinations, agitation, etc.  She finally developed high fever and we knew it was serotonin syndrome and she cut back on Cymbalta and slowly improved.  SHe took about a week to come completely off it, and during that time she was basically lucid and finally able to recognize her own hallucinations.  For example, she thought she saw her ex husband in our kitchen, wearing a green foil hat.  We took a short trip, and she thought there was another couple sitting in the back seat of the car -- there was not.  The worst of all was, about two months ago, she had a gastric bleed (never had such problems before) and almost died; took four units of blood when they got her to the hospital by ambulance.  Cymbalta is KNOWN to contribute to a tendency to bleed, and taking it with NSAIDS and a sulfa drug were what probably caused the bleed (and anemia).  She was diagnosed with anemia several months ago, and it's probable that was due to using NSAIDS with Cymbalta.  Her blood count has recovered since stopping Cymbalta.

The DM interaction is the worst part of all.  FDA has considered requring a warning on both DM and CYmbalta about using them together, but has not issued it so far.  DO NOT USE CYMBALTA with MAOIs, or with any other medication which should NOT be used with MAOIs (DM, for example). 

She was on Cymbalta for about nine months, and her depression has gone away, so it helped that.  The chronic pain it was prescribed for is better, and now she needs less pain medicaiton.  It has benefits, but watch for drug interactions because they can be deadly.

Reply

Loading...